# SDR IPXA1165837

- Difficulty date: March 21, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 8,986 hours, 5,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777381200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, FUSELAGE EXT SKIN DENTED JUST AFT OF FR26 BETWEEN S34 AND 35R.  REPAIRED FUSELAGE EXT SKIN JUST AFT OF FR26 BETWEEN STGR 34R AND 35R. IAW STA-SA EA 300-5330-01-A2991-IR AND EO A300-5330-42100-A.
